A 45-year-old member asked:
Disclaimer

started new birth control and period came early. should i continue use?

1 doctor answer
Dr. William m Simpson
48 years experience Family Medicine
Yes: It normally takes 2-4 months for the body to adjust to a new type of contraception. If the pills are taken as directed, they will be effective regardless of when period occurs. Be patient and don't switch to another pill unless symptoms persist.
Answered on Oct 4, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A female asked:
Dr. Scott Musinski
34 years experience Obstetrics and Gynecology
I : I would probably recommend just starting a new pack. The absence of the pill for 4 days triggered the withdrawal bleeding. You should also plan on a b ... Read More
2
2 thanks
A 25-year-old female asked:
Dr. John Berryman
53 years experience Obstetrics and Gynecology
BCP ?'s: Bleeding on low dose oral bcp's us usually the result of not taking the active pills punctually, as in within the hour of the prior day's active pill. ... Read More
A 26-year-old female asked:
Dr. Bryan Treacy
34 years experience Gynecology
Probably not: Irregular menstrual periods can happen when your body adjusts to a new bcp hormone combination. A single instance does not signify a recurrent problem ... Read More
A 28-year-old female asked:
Dr. Timothy Brown
43 years experience Obstetrics and Gynecology
Keep taking them: Definitely do NOT stop your pills because you are bleeding. You appear to be in that small percentage of women on the pill who regularly get this sor ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month